# SDR SCNA20201008101

- Difficulty date: September 16, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CORRODED BS 312 + 5" TO BS 344 LBL 58.  NDED CORROSION ON FWD ENTRY CHORD (MOPSILL) BS 312+5 TO 344 LBL 58 WL 208, FOUND OUT OF LIMITS DUE TO CROSSING OVER FASTENER HOLES, PER SRM 53-10-15-1A-2 (DETAIL D&G).  REMOVED AND REPLACED INNER CHORD (MOPSILL), PER B737-800 SRM 51-40-02 AND DRAWING 141A8110 REV G.
